Melanotan II ; PT 141 >> Caution <<

This isn't a knock of the products or who's I bought , just a word of caution if you never tried them and are thinking about it from what I experianced.

I bought Melanotan to cut down on the trips to the tanning place and also got the PT 141 as anything that jack's up your sex drive is always worth a try ... so I thought.

I did the Melanotan last week and it made me feel sick enough to know it wasn't for me. The nausea you are expected to feel is supposed to me minor and disappear quickly. Mine was pretty bad ( puked once ) and also had a headache and over all flu-type feelings. I had my bathroom torn out remodeling it and though feeling like shit , was still able to work. I was sick but still able to do what I had to do.

Yesterday, also on my day off, I gave the PT 141 a try. About an hour after the injection I started to feel sick but it just kept coming on rather than stopping. Unlike the Melanotan sickness, I wasn't able to to anything but lay down ... and even that was difficult, like when you have the flu really bad and you can't get comfortable no matter where or how you try to get relief.

I took aspirin for the headache with coffee and that combo usually gets rid of any headache I have but it didn't touch this. It wasn't a killer headache but one that would not go away. The nausea kept up , throwing up every couple hours.

I took the shot yesterday at about noon and it knocked me flat on my back until 7:00 am this morning. I went to work, worked a little but came home at 11:00 , feeling somewhat better but still not back to normal. I slept about two more hours and was finally able to think about eating something light.

Anyway, I'm still in that fog you get into after you've been sick and just wanted to put this out there in case anyone was thinking about trying either of these as I didn't come across any severe sides reported while researching it. I wouldn't say they're going to affect you as they did me, but I'm so blown away that a such a tiny amount of this stuff hit me like it was Mike Tyson that I had to say something. I get no sides to speak of from Tren, yet these two 'little' drugs - esp. the PT 141 - beat the fucking shit out of me !

I'd definitely say that if you do decide to try them plan it when you're at home so if you do react like I did, you don't get stuck somewhere . I was so bad yesterday and last night I wouldn't trust myself to drive two blocks away to get Pepto Bismol , LOL.

BTW, the PT 141 did gave me a hardon that a cat couldn't scratch but as sick as it made me, that was the last thing I cared about, LOL.
 
I had to ease myself into the pt141 It made me sick also. Then it seemed I became tolerant to it. I started with half that dose
 

XNooBX

Member
I've been taking 0.25mg for awhile now. The first couple of times I injected I got a little nausea but not anymore. Maybe cut the dosage back some, seems like it may be too much!
 

Segaboy1235

Junior Member
The loading phase should be used at 2 units on a insulin pin for 5 days. Best to take an antihistamine 45 minutes before injection before bed so you can sleep through the nausea if you get it.
 

Joeblack

Member
I did the 1mg thing my first round also. Hated it but learned from it. Like 5 mt2 cycles later i get no sides and tan like crazy

0.2mg eod till i get the color i want. Then 0.2mg 2x a week to keep it. 1 vial last me a while
 
I felt nauseous for a couple days but it went away. 1 mg starting out was way to much.

Yeah, I should have asked here before I did anything. But even the girl with the nice hands ;) on the You Tube instructional clip on PT 141 did 10 units. Shows what a wuss I am, huh ? It's now about 36 hours and I still feel like shit. :rolleyes:
 

TheSpectre

Member
Your dose was far too high. Especially if it's high quality MT2. I took 800 micrograms of IP's more expensive type of MT2. I had diarrhea, vomiting, and terrible nausea for the next 18 hours. Dropped it to 300mcg and was fine. It all depends on the quality and care of your product.
 

monkeymelon

Member
Yeah, I should have asked here before I did anything. But even the girl with the nice hands ;) on the You Tube instructional clip on PT 141 did 10 units. Shows what a wuss I am, huh ? It's now about 36 hours and I still feel like shit. :rolleyes:

Total wussy but maybe that's why that girl was able to do 10 units...cuz she's got a pu$$y [:eek:)][:eek:)] (I swear this sounded funny in my head :eek:)
 

inthered

Member
I tried Melanotan II for about two weeks, total. I'll never take it again. Low-level but chronic nausea almost every day that I took it. And yes, I was taking very low doses (max 350 mcgs/dose). I didn't like the dramatic increase in moles/freckles that I experienced almost right away. It sounds like a lot of people can take it (and large doses too) without any problems, but I just didn't like how it made me feel. I also didn't like how I had to be cautious about how much sun I got. If I wanted to go out and run for two hours, I'm thinking, "Will I get too dark," and now I'm AVOIDING the sun for fear of becoming super dark and not being able to precisely control my UV exposure.
 

Colt44

Member
Does it affect your blood pressure at all? I started off low and didn't get any of the nausea or headache sides. BP shot through the roof though. I was on test at the same time so I am sure that contributed.

Think I am gonna give it another go sometime down the road.

I did the 1mg thing my first round also. Hated it but learned from it. Like 5 mt2 cycles later i get no sides and tan like crazy

0.2mg eod till i get the color i want. Then 0.2mg 2x a week to keep it. 1 vial last me a while
 

johnnyBALLZ

Member
Yeah, I should have asked here before I did anything. But even the girl with the nice hands ;) on the You Tube instructional clip on PT 141 did 10 units. Shows what a wuss I am, huh ? It's now about 36 hours and I still feel like shit. :rolleyes:


I feel for you man, I've heard Benadryl helps with the nausea associated with mt2 and pt141
 

Sponsors

Latest posts

Top